# SDR BAQA089221

- Difficulty date: September 14, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,276 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Sensor
- Part number: 9550171990
- Part serial: 673
- Condition: Leaking
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE SENSOR LEAKING OUT OF SIDE HOLE.  REMOVED FROM ENGINE NR 30068. REPLACED WITH SERVICEABLE UNIT.
